# SDR AU000867

- Difficulty date: September 14, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Frchld SA227DC
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Worn
- Location: Boost Pump
- Part time: 9,620 cycles
- Component: Boost Pump, Swrngn, 3282030001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT FUEL BOOST PUMP WIRE INSULATION WORN.
